MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #7R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #7R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5517-F-702
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Femur cut with mako, trial seemed to fit well, placed pa beaded femur size 7 right implant on and did not seem to fit properly.Off on anterior chamfer and anterior cut approx 2-3mm.Had to open another implant and.Cement femur.Had to cement femur meant case took approx 15min longer.Case type: tka.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding seating/locking issues involving a triathlon femoral component was reported.The event was not confirmed.Method & results: product evaluation and results: visual inspection of the returned device noted the following: examination of the device returned indicated nothing remarkable to report.No evidence of attempted implantation were observed on the implant.Dimensional inspection of the returned device noted the following: the device is dimensionally within specification as per inspection completed by manufacturing cell representative.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: no further investigation for this event is possible at this time as insufficient information was received by stryker orthopaedics.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON P/A CR BEADED #7R
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9775744
Report Number0002249697-2020-00434
Device Sequence Number16787605
Product Code MBH
UDI-Device Identifier07613327041019
UDI-Public07613327041019
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Model Number5517-F-702
Device Catalogue Number5517F702
Device Lot NumberE6J6C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2020
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer05/24/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;